# SDR DALA2024021201976

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N425DX
- Make and model: Airbus A330-941
- Aircraft serial: 2037
- Aircraft time: 1,125 hours, 135 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3425 "CHECK DOOR PRESSURE" MSG ON FAP AT 3L DOOR. CORRECTIVE ACTION: SERVICED 3L DAMPER PER A330 AMM 52-15. (5743633)
